Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 59, NWS Gaylord, MI

June 8, 2011

NWS Gaylord, MI issued this small craft advisory at Jun 8, 2011, 1:02 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2011, 1:02 AM EDT (05:02 UTC)
Expired
Jun 8, 2011, 11:00 PM EDT
In force
22 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WHUS73 KAPX 080502
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
102 AM EDT WED JUN 8 2011

LMZ344>346-081200-
/O.NEW.KAPX.SC.Y.0059.110608T0502Z-110609T0300Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
102 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
125 
WHUS73 KAPX 080800
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EDT WED JUN 8 2011

LHZ345-347>349-081500-
/O.EXB.KAPX.SC.Y.0059.110608T0800Z-110608T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
400 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-081500-
/O.EXA.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
400 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ344>346-081500-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
400 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
477 
WHUS73 KAPX 081044
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
644 AM EDT WED JUN 8 2011

LMZ342-344>346-081845-
/O.UPG.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
/O.NEW.KAPX.GL.W.0055.110608T1044Z-110608T1500Z/
/O.NEW.KAPX.SC.Y.0060.110608T1500Z-110609T0300Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
644 AM EDT WED JUN 8 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-081845-
/O.UPG.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/
/O.NEW.KAPX.GL.W.0055.110608T1044Z-110608T1500Z/
/O.NEW.KAPX.SC.Y.0060.110608T1500Z-110608T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
644 AM EDT WED JUN 8 2011

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-081845-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
644 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-081845-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
644 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
691 
WHUS73 KAPX 081500
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1100 AM EDT WED JUN 8 2011

LMZ342-344>346-082300-
/O.CAN.KAPX.GL.W.0055.000000T0000Z-110608T1500Z/
/O.CON.KAPX.SC.Y.0060.000000T0000Z-110609T0300Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1100 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE
WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-082100-
/O.CAN.KAPX.GL.W.0055.000000T0000Z-110608T1500Z/
/O.CON.KAPX.SC.Y.0060.000000T0000Z-110608T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
1100 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE
WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-082300-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1100 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-082100-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1100 AM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
169 
WHUS73 KAPX 082009
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT WED JUN 8 2011

LHZ347>349-082115-
/O.CAN.KAPX.SC.Y.0059.000000T0000Z-110608T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
409 PM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345-082115-
/O.CAN.KAPX.SC.Y.0060.000000T0000Z-110608T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
409 PM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ323-341-090300-
/O.CON.KAPX.SC.Y.0059.000000T0000Z-110609T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
409 PM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344>346-090300-
/O.CON.KAPX.SC.Y.0060.000000T0000Z-110609T0300Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
409 PM EDT WED JUN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 10:07 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 7, 10:07 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1007 PM EDT TUE JUN 7 2011

.SYNOPSIS.../ISSUED AT 351 PM/

HAZY...VERY WARM AND HUMID CONDITIONS WILL PREVAIL TONIGHT...WITH
ANOTHER DAY OF HOT TEMPERATURES WEDNESDAY. A COLD FRONT WILL MOVE
THROUGH WEDNESDAY NIGHT. UNTIL THIS OCCURS...THERE WILL BE A CHANCE
FOR THUNDERSTORMS...BUT MOST AREAS WILL REMAIN DRY. WEDNESDAY
NIGHT'S COLD FRONT WILL USHERING IN SIGNIFICANTLY MUCH COOLER
WEATHER FOR THURSDAY THROUGH THE WEEKEND.

JZ

&&

.SHORT TERM.../ISSUED AT 1007 PM/...OVERNIGHT

LATE AFTERNOON/EARLY EVENING CONVECTION WHICH IMPACTED ERN UPR AND
NE LWR MICHIGAN HAS PUSHED WELL EAST OF OUR CWA LATE THIS EVENING.
WILL MUCH OF NRN LWR MICHIGAN REMAINED CAPPED...CONVECTION ACROSS
OUR NE CWA FORMED ALONG THE NRN EDGE OF THE CAP...AND WAS FURTHER
ENHANCED BY LAKE BREEZE BOUNDARIES. ADDITIONAL AREAS OF CONVECTION
CONTINUE TO DEVELOP ALONG THE FRINGE OF THE CAP...IMPACTING ONTARIO
AND THE NRN SHORE OF LAKE SUPERIOR. LATEST IR SATELLITE SHOWS SOME
INTERESTING CU DEVELOPMENT EXTENDING FROM THE MINNESOTA/WISCONSIN
BORDER SW THRU CENTRAL IOWA JUST AHEAD OF THE SURFACE LOW AND COLD
FRONT. LATEST NAM SUGGESTS SOME FURTHER CONVECTIVE DEVELOPMENT AHEAD
OF THIS BOUNDARY AS IT LEANS INTO THE WRN GREAT LAKES REGION
OVERNIGHT. NAM ALSO SHOWS SOME MID LEVEL COOLING AND INCREASING MID
LEVEL LAPSE RATES WILL ACCOMPANY THE APPROACHING FRONT. EXPECT WE
WILL SEE A BREAK IN THE ACTION THRU 06Z...AT WHICH TIME CHANCES OF
SHOWERS AND THUNDERSTORMS WILL BE RENEWED ACROSS ERN UPR MICHIGAN...
AND THEN SPREAD INTO FAR NRN/NW LWR MICHIGAN AFTER 09Z AS THE FRONT
LAYS INTO THE WRN GREAT LAKES REGION. CANNOT RULE OUT AN ISOLD SVR
STORM AS A RATHER POTENT LOW LEVEL JET PUNCHES INTO OUR NRN CWA VERY
LATE TONIGHT...ALONG WITH A PRONOUNCED 850 MB THETA E RIDGE AXIS.
CERTAINLY EXPECT BETTER CHANCES OF SVR STORMS WILL ENTER THE PICTURE
BY WEDNESDAY AFTERNOON AS INCREASING DIURNAL INSTABILITY LENDS A
HAND AS THE FRONT MOVES THRU OUR CWA AT PEAK HEATING. NRN MICHIGAN
WILL SEE ANOTHER MILD NIGHT...WITH OVERNIGHT LOWS IN THE 60S TO
AROUND 70 DEGREES.

&&

.LONG TERM.../ISSUED AT 351 PM/...WEDNESDAY AND BEYOND

NEAR TERM FORECAST (WEDNESDAY THROUGH FRIDAY)...WEDNESDAY MORNING
STARTS WITH LOW PRESSURE OVER THE MINNESOTA ARROWHEAD...WITH A COLD
FRONT TRAILING BACK TO THE SOUTHWEST INTO THE CENTRAL PLAINS
STATES.  THIS FRONT EXPECTED TO SLIDE ACROSS WISCONSIN AND THE UPPER
PENINSULA DURING THE AFTERNOON...THEN ACROSS NORTHERN MICHIGAN
WEDNESDAY NIGHT/EARLY THURSDAY MORNING.  THERE MAY BE SOME LEFTOVER
CONVECTION IN THE VICINITY WEDNESDAY MORNING WITHIN LOW LEVEL
THETA-E RIDGE OUT AHEAD OF THE COLD FRONT...BUT THINK THE MAJORITY
OF THE DAY WILL BE DRY...WARM...AND WINDY.  WILL PROBABLY THREATEN A
FEW MORE RECORD HIGHS WEDNESDAY AFTERNOON...PARTICULARLY AT GLR
(89/2005) AND PLN (90/1950).  THE MAIN FOCUS AS FAR AS PRECIPITATION
IS CONCERNED WILL BE AHEAD OF THE APPROACHING COLD FRONT WEDNESDAY
AFTERNOON/NIGHT.  STRONGEST INSTABILITY EXPECTED ACROSS SOUTHERN
WISCONSIN WITH MLCAPE VALUES ABOVE 2500J/KG...WHILE THE STRONGEST
SHEAR WILL BE TO THE NORTH ACROSS UPPER MICHIGAN/ NORTHERN WISCONSIN
(GREATER THAN 50KTS 0-6KM SHEAR ACROSS EASTERN UPPER MICHIGAN).
ANTICIPATE ARRIVAL OF ANOTHER ROUND OF STORMS AFTER 21Z...WITH
SEVERE STORMS A DEFINITE THREAT (BOTH LARGE HAIL AND DAMAGING WIND
GUSTS).  GREATER CHANCE FOR ROTATING UPDRAFTS ACROSS EASTERN
UPPER/TIP OF THE MITT COUNTIES CLOSER TO MID LEVEL WIND MAX.
PRECIPITATION EXPECTED TO EXIT THE FORECAST AREA EARLY THURSDAY
MORNING ALONG WITH THE COLD FRONT...WITH LOW CLOUDS EXPECTED TO FILL
IN BEHIND THE BOUNDARY THURSDAY MORNING.

HIGH PRESSURE ACROSS NORTHERN ONTARIO WILL BUILD INTO MICHIGAN
BEHIND THE COLD FRONT FOR THURSDAY...BRINGING WITH IT A COOLER AND
DRIER NORTH/NORTHEAST WIND AS DEW POINTS SETTLE BACK INTO THE 40S.
EXPECT LOW CLOUDS TO MIX OUT INTO A CU/SC DECK DURING THE MORNING...
THEN BECOMING CLEAR/PARTLY CLOUDY THURSDAY NIGHT. HIGHS THURSDAY
SHOULD BE SUBSTANTIALLY COOLER...LOWER-MID 60S ACROSS EASTERN UPPER/
TIP OF THE MITT...LOWER-MID 70S CLOSER TO SAGINAW BAY WHERE
DOWNSLOPING WILL BOOST TEMPERATURES A BIT.

COLD FRONT BY FRIDAY WILL BE HUNG UP ACROSS THE OHIO VALLEY AND
EXTENDING BACK INTO THE MID MISSISSIPPI VALLEY/CENTRAL PLAINS...AND
FROM THERE IT WILL BE A BATTLE BETWEEN THE AREA OF HIGH PRESSURE
SOUTH OF JAMES BAY PUMPING COOLER/DRIER AIR INTO THE FORECAST
AREA...AND SHORT WAVE ENERGY MOVING INTO THE UPPER MIDWEST THAT MAY
TRY TO ENTICE THE BOUNDARY BACK NORTH.  CURRENT THINKING IS THAT
FRIDAY WILL BE MOSTLY DRY...MAY SEE SOME PRECIP TRY TO SNEAK INTO
THE M-55 CORRIDOR LATER IN THE DAY.  BUT WILL BE ADDING RAIN CHANCES
IN FOR FRIDAY NIGHT.

EXTENDED FORECAST (SATURDAY THROUGH TUESDAY)...LARGER SCALE PATTERN
FOR THE EXTENDED PERIODS A BIT RETROGRESSIVE IN THE MEAN...BUT
LOOKING FLATTER OVERALL AS RIDGING BECOMES MORE EXPANSIVE ACROSS THE
SOUTHERN HALF OF THE CONUS.  UPPER LEVEL DISTURBANCE MENTIONED IN
FRIDAY'S DISCUSSION WILL BE RIDING THE TOP OF THE RIDGE ACROSS THE
GREAT LAKES REGION THIS WEEKEND...GUIDANCE COMING AROUND TOWARD
TRACKING THE MAIN ENERGY ACROSS THE FORECAST AREA SATURDAY...ECMWF
CONTINUES TO SHOW A CLOSED MID LEVEL CIRCULATION AND THE GGEM HAS
COME ON BOARD AS WELL...BUT THE TRACK OF THIS LOW IS QUITE A BIT
FARTHER NORTH ON THE 07/00Z ECMWF THAN ITS 06/12Z RUN (WHICH TRACKED
THE UPPER LOW ACROSS SOUTHERN LOWER MICHIGAN).  OPERATIONAL GFS
PROBABLY A BIT WEAK AND NOT DRAWING THE SURFACE FRONT FAR ENOUGH
NORTH...PREFER THE IDEA OF SURFACE LOW PRESSURE CROSSING LOWER
MICHIGAN SATURDAY AND HANGING ON TO RAIN CHANCES DURING THE DAY
(THOUGH ECWMF PRETTY AGGRESSIVE WITH DRY SLOTTING SATURDAY).  PLAN
TO CONTINUE TO PUSH ALONG THE DRY FORECAST FOR SUNDAY AS SHORT WAVE
SLIDES TO QUEBEC AND THE LOWER GREAT LAKES...AND HAVE TRENDED HIGH
TEMPERATURES DOWN SEVERAL DEGREES AS WELL.  HEADING INTO THE START
OF NEXT WEEK LOOKS LIKE HIGH PRESSURE WILL RULE THE ROOST FOR A
COUPLE OF DAYS WITH RISING HEIGHTS ALOFT...GFS IS MORE AGGRESSIVE
WITH UPSTREAM TROUGHING AND SUBSEQUENT DOWNSTREAM RIDGING INTO THE
UPPER GREAT LAKES.  THIS WOULD HAVE AN IMPACT ON THE DEGREE OF
TEMPERATURE MODERATION EARLY NEXT WEEK...BUT WILL PROBABLY TEMPER
THIS IDEA A BIT FOR NOW.  THUS WILL KEEP FORECAST HIGHS BELOW
AVERAGE HEADING INTO MONDAY...AND WARM THINGS UP MORE FOR TUESDAY.
DOES APPEAR AS IF WE CAN CONTINUE THE DRY FORECAST FOR MONDAY AND
STRETCH THAT OUT INTO TUESDAY AS WELL.

JPB

&&

.MARINE.../ISSUED AT 351 PM/

WINDS WILL INCREASE FROM THE SOUTHWEST LATER TONIGHT AS WARM FRONT
LIFTS NORTH THROUGH THE FORECAST AREA...WITH THE POSSIBILITY OF
SMALL CRAFT ADVISORIES BEING NEEDED AT LEAST IN THE LAKE MICHIGAN
NEARSHORE ZONES AS WELL AS ON WHITEFISH BAY AND THE ST. MARY'S RIVER
BY WEDNESDAY MORNING.   COLD FRONT COMES ACROSS THE FORECAST AREA
WEDNESDAY NIGHT AND WILL SWING WINDS AROUND TO THE NORTH/NORTHEAST
FOR THURSDAY...AND EVENTUALLY AROUND TO THE EAST BY FRIDAY MORNING
AS HIGH PRESSURE TO THE NORTHEAST OF THE UPPER GREAT LAKES TAKES
OVER.

JPB

&&

.AVIATION.../ISSUED AT 713 PM/...VALID FOR 00Z TAFS

APN WILL EXPERIENCE A STRONG/SVR THUNDERSTORM THRU 01Z...WITH GUSTS
TO 40 KTS OR HIGHER EXPECTED...ALONG WITH LARGE HAIL...TORRENTIAL
RAIN AND FREQUENT LIGHTNING. THE REST OF NRN LWR MICHIGAN WILL
EXPERIENCE VFR CONDITIONS AND LIGHT WINDS THRU THE 24 HR FORECAST
PERIOD. LOW LEVEL JET DEVELOPMENT TONIGHT WILL LEAD TO WIND SHEAR
THROUGH EARLY WEDNESDAY MORNING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jun 7, 4:03 PM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT TUE JUN 7 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
081200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
403 PM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS EASTERN UPPER MICHIGAN
AND THE TIP OF THE MITT COUNTIES OF NORTHERN LOWER MICHIGAN
TONIGHT.  WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...SMALL HAIL
MAY OCCUR WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL CHANCES FOR THUNDERSTORMS ARE EXPECTED ACROSS EASTERN
UPPER AND FAR NORTHWEST LOWER MICHIGAN WEDNESDAY MORNING...WITH
ANOTHER ROUND OF THUNDERSTORMS MORE LIKELY ACROSS ALL OF NORTHERN
MICHIGAN AFTER 5 PM WEDNESDAY AFTERNOON.  THIS LATTER ACTIVITY MAY
BE SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY NIGHT...BUT SEVERE
STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...HOWEVER SPOTTERS SHOULD
RELAY ANY REPORTS OF HAIL AND/OR STRONG WINDS. SPOTTER ACTIVATION
MAY BE NEEDED LATE WEDNESDAY AFTERNOON/NIGHT.

JPB

In the hours before

Local storm report, Jun 7, 7:42 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
742 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     1 W OSSINEKE            44.91N  83.45W
06/07/2011  M54 MPH          ALPENA             MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1100444

LOCKER
Local storm report, Jun 7, 7:46 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     3 N ALPENA              45.12N  83.44W
06/07/2011  M55 MPH          ALPENA             MI   AMATEUR RADIO

&&

EVENT NUMBER APX1100445

LOCKER
Local storm report, Jun 7, 9:16 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
916 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       1 W OSSINEKE            44.91N  83.45W
06/07/2011  M0.86 INCH       ALPENA             MI   TRAINED SPOTTER

            2 HR TOTAL THRU 915 PM

&&

EVENT NUMBER APX1100446

JZ
Local storm report, Jun 7, 9:42 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 SE ATLANTA            44.98N  84.12W
06/07/2011  M0.50 INCH       MONTMORENCY        MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1100447

JZ
Local storm report, Jun 7, 10:30 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1030 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             KINROSS                 46.27N  84.48W
06/07/2011  M0.75 INCH       CHIPPEWA           MI   PUBLIC

0658 PM     HAIL             15 N ATLANTA            45.22N  84.15W
06/07/2011  M1.00 INCH       PRESQUE ISLE       MI   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

0717 PM     TSTM WND GST     1 N ALPENA              45.09N  83.44W
06/07/2011  M54 MPH          ALPENA             MI   TRAINED SPOTTER

0730 PM     TSTM WND GST     1 W OSSINEKE            44.91N  83.45W
06/07/2011  M54 MPH          ALPENA             MI   TRAINED SPOTTER

0740 PM     TSTM WND GST     3 N ALPENA              45.12N  83.44W
06/07/2011  M55 MPH          ALPENA             MI   AMATEUR RADIO

0750 PM     HAIL             2 SE ATLANTA            44.98N  84.12W
06/07/2011  M0.50 INCH       MONTMORENCY        MI   TRAINED SPOTTER

0915 PM     HEAVY RAIN       1 W OSSINEKE            44.91N  83.45W
06/07/2011  M0.86 INCH       ALPENA             MI   TRAINED SPOTTER

            2 HR TOTAL THRU 915 PM

&&

EVENT NUMBER APX1100441 APX1100442 APX1100443 APX1100444 APX1100445
APX1100447 APX1100446

JZ
Local storm report, Jun 7, 11:16 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1116 PM EDT TUE JUN 07 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             ATLANTA                 45.00N  84.15W
06/07/2011  M0.75 INCH       MONTMORENCY        MI   LAW ENFORCEMENT

&&

EVENT NUMBER APX1100448

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:03 PM EDTSpecial Marine WarningAPX114 min
Jun 7, 8:57 PM EDTSpecial Marine WarningAPX49 min
Jun 8, 5:52 AM EDTSpecial Marine WarningAPX83 min
Jun 8, 6:44 AM EDTGale WarningAPX4 hr
Jun 8, 6:44 AM EDTSmall Craft AdvisoryAPX16 hr
Jun 8, 6:48 AM EDTSpecial Marine WarningAPX87 min
Jun 8, 7:13 AM EDTSpecial Marine WarningAPX2 hr
Jun 8, 8:12 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Emmet, Otsego48 min
Jun 8, 9:08 AM EDTSpecial Marine WarningAPX67 min
Jun 8, 9:33 AM EDTSevere Thunderstorm WarningAPXLeelanau27 min
Jun 8, 9:34 AM EDTSpecial Marine WarningAPX86 min
Jun 8, 10:26 AM EDTSpecial Marine WarningAPX94 min
Jun 8, 11:10 AM EDTSpecial Marine WarningAPX78 min
Jun 8, 11:39 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Emmet, Otsego51 min
Jun 8, 11:41 AM EDTSpecial Marine WarningAPX16 min
Jun 8, 12:50 PM EDTSpecial Marine WarningAPX66 min
Jun 8, 1:16 PM EDTSpecial Marine WarningAPX43 min
Jun 8, 1:27 PM EDTSpecial Marine WarningAPX93 min
Jun 8, 1:32 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Leelanau43 min
Jun 8, 1:35 PM EDTSevere Thunderstorm WarningAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau40 min
Jun 8, 2:15 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Otsego35 min
Jun 8, 2:23 PM EDTSpecial Marine WarningAPX55 min
Jun 8, 2:40 PM EDTSevere Thunderstorm WarningAPXAlpena, Cheboygan, Montmorency, Otsego, Presque Isle65 min
Jun 8, 2:42 PM EDTSpecial Marine WarningAPX2 hr
Jun 8, 3:42 PM EDTSpecial Marine WarningAPX83 min
Jun 8, 4:25 PM EDTSevere Thunderstorm WarningAPXChippewa50 min

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.